Visit our Location
381 Church Lane, Kingsbury,
London, NW9 8JB
Send us a Message
info@britishchemist.co.uk
Opening Hours
Mon - Friday: 9AM - 5PM

Nytol Original 25mg

Pack of 20

£4.69

Nytol Diphenhydramine 25mg Original Tablets are used to relieve temporary sleeping difficulties. 20 easy swallow tablets – 10 day supply. Clinically proven night time sleep aid. Each tablet contains diphenhydramine 25mg.

Information Leaflet

Description

Nytol Diphenhydramine 25mg is used to relieve temporary sleeping difficulties by promoting a regular sleeping pattern. They are the perfect addition to your bedtime routine if you’re having trouble drifting off to sleep, as you simply take two tablets 20 minutes before bed and you’ll find no trouble in gaining a full night of rest. They work by blocking the normal actions of histamine, which is the chemical that stimulates awakening-promoting areas of the brain in order to reduce alertness and promote that first stage of drowsiness. Once in that first stage of sleep, you’ll find it much easier to naturally drift off into a deep and restful sleep so that you can feel fully refreshed in the morning.

Key features of Nytol Diphenhydramine 25mg

  • Use in the relief of temporary sleep disturbances
  • Take two tablets 20 minutes before bed
  • Contains the active ingredient diphenhydramine 25mg per tablet
  • Promotes that first stage of drowsiness
  • Helps promote a regular sleeping pattern

Additional information

Pack Size

Pack of 20

Uses / Instructions

Swallow 2 Nytol Original Tablets with water, 20 minutes before you plan to go to bed. As this product is designed to help you get a full night’s sleep, it is recommended that you take these tablets at least 7 or 8 hours before you need to wake up. This product may become less effective if you use it continuously, speak to your doctor or pharmacist if your symptoms do not improve and do not take these tablets for more than 2 weeks.

Warnings

DO NOT TAKE

If you have ever had an allergic reaction to diphenhydramine hydrochloride or any of the other ingredients. If you have an obstruction in your stomach or gut (for example, because of an ulcer). If you are pregnant, breast feeding or receiving prescribed medicines. If your sleeping difficulties persist, see your doctor.

Warning: this medicine may make you sleepy. If this happens do not drive or use tools or machines. Do not drink alcohol. Keep out of the sight and reach of children.

Side Effects

Like all medicines, Nytol can have side effects, although not everybody gets them.

Common (may affect up to 1 in 10 people)

• The most common side effects are: tiredness, drowsiness, reduced attention, unsteadiness, dizziness or a dry mouth.

Not known (frequency cannot be estimated from the available data)

• Allergic reactions (such as rash, shortness of breath and swelling), blurred vision, palpitations (feeling your heart beat) or irregular heartbeat.
• Muscle twitching, convulsions, headache or pins and needles.
• Also nausea (feeling sick), vomiting (being sick), thicker bronchial mucus and difficulty passing urine

Ingredients

What Nytol contains
– The active substance: Each tablet contains Diphenhydramine Hydrochloride 25 mg.
– The other ingredients are: Anhydrous lactose, microcrystalline cellulose, maize starch, stearic acid and silicon dioxide.

Reviews

There are no reviews yet.

Be the first to review “Nytol Original 25mg”

Your email address will not be published. Required fields are marked *

0
0 item
My Cart
Empty Cart